# SDR SIMA20120424006

- Difficulty date: April 24, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N724AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145301
- Aircraft time: 25,896 hours, 23,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LAST EMERGENCY LIGHT PROXIMITY STRIP ON PANEL 251HF INOPERABLE. REMOVED AND REPLACED THE FLOOR PROXIMITY STRIP LIGHT IAW AMM 33-50-12. OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
